More than a dozen people were taken to Brooklyn hospitals after showing symptoms of overdosing on the synthetic drug K2.

Around 9:40 a.m. on Tuesday, emergency responders arrived at 362 Stockton St. in Bed-Stuy after several people began suffering from an apparent drug overdose, CBS2 reported.

RELATED: New York AG gets Bronx court to shut down upstate shops selling K2

As many as 22 people were transported to area hospitals due to a possible K2 ingestion, according to media reports.

Officials took the patients to Wyckoff Heights Medical Center and Woodhull Medical Center, CBS2 added.

An ambulance that officials were using to transport one of the patients was flagged down on Marcus Garvey Boulevard to help handle another patient who was reportedly combative, the New York Daily News reported.

Because of the overdoses, emergency workers went to the neighborhood’s homeless shelters and methadone clinics to warn people that the drug was a bad batch, witnesses said to DNAinfo.

"They couldn't keep going. They were urinating, vomiting," Patricia Cardozo, who lives and works nearby, described the scene to DNAinfo.

RELATED:  NYPD partners with federal government in massive nighttime K2 raid

The nearby intersection of Broadway and Myrtle Avenue is considered to be the city’s “epicenter” of K2 use, DNAinfo added.

"They're like walking zombies," Jimmy Bravo, who works in the area, described neighborhood drug users to the Daily News, adding that addicts were sometimes seen having sex on the sidewalk. "Ambulances pick them up night and day, 24 hours. Cops see them, but they don't do nothing."